Acta Mathematica, 1957, Volume 97

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Denumerable Markov processes and the associated contraction semigroups on$l$

G. E. H. Reuter The University, Manchester

TBD mathscidoc:1701.331133

Acta Mathematica, 97, (1), 1-46, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 752 downloads ] [ 0 comments ] [ Cited by 101 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Boundary behaviour and normal meromorphic functions

Olli Lehto Helsinki K. I. Virtanen Helsinki

TBD mathscidoc:1701.331134

Acta Mathematica, 97, (1), 47-65, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The triangulation of locally triangulable spaces

James Munkres Ann Arbor, Michigan

TBD mathscidoc:1701.331135

Acta Mathematica, 97, (1), 67-93, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 613 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur Isoperimetrischen Ungleichung Auf Gekrümmten Flächen

Alfred Huber Zürich

TBD mathscidoc:1701.331136

Acta Mathematica, 97, (1), 95-101, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The calculation of the ergodic projection for Markov chains and processes with a countable infinity of states

David G. Kendall Magdalen College, Oxford G. E. H. Reuter Victoria University, Manchester

TBD mathscidoc:1701.331137

Acta Mathematica, 97, (1), 103-144, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 957 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über Gewisse Klassen Doppeltperiodischer Funktionen

Friedhelm Erwe Bonn

TBD mathscidoc:1701.331138

Acta Mathematica, 97, (1), 145-188, 1957.3
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the representation of a number as the sum of two squares and a prime

C. Hooley Corpus Christi College, Cambridge

TBD mathscidoc:1701.331139

Acta Mathematica, 97, (1), 189-210, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 1037 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The numbers of labeled colored and chromatic trees

John Riordan New York, N. Y.

TBD mathscidoc:1701.331140

Acta Mathematica, 97, (1), 211-225, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über die Multiplikation der Kausalfunktionen in der Quantentheorie der Felder

N. N. Bogoliubow Moskau (N. N. B.) O. S. Parasiuk Kiev (O. S. P.)

TBD mathscidoc:1701.331141

Acta Mathematica, 97, (1), 227-266, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 455 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On non-linear differential equations of the second order: III. The equation $$\ddot y - k(1 - y^2 )\dot y + y = b \mu k cos (\mu t + \alpha )$$ for large$k$, and its generalizationsfor large$k$, and its generalizations

J. E. Littlewood Cambridge

TBD mathscidoc:1701.331142

Acta Mathematica, 97, (1), 267-308, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved